# SDR ASAA2025032957290

- Difficulty date: March 29, 2025
- Submitted: April 15, 2025
- Operation: Air carrier
- Aircraft: N251AK
- Make and model: Boeing 737990ER
- Aircraft serial: 62470
- Aircraft time: 28,926 hours, 9,363 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 143A812210
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO DOOR SILL HAS CORROSION IN MULTIPLE AREAS. GROUNDED - YES. REMOVED CORROSION ON FWD CARGO DOOR THRESHOLD WEB ORIGINAL MAT=.045 MAT REMOVED .007 REMAINING=.038 FOUND TO BE OUT OF LIMITS IAW B737-900ER SRM 53-30-15. REMOVED DAMAGE WEB LOCATED AND DRILLED NEW WEB P/N:143A8122-10 P.O.=1118555.1 AND INSTALLED WEB IAW B737-900ER SRM 51-40-02 B737-900ER SRM 51-40-05 AND BOEING DWG=1438330, REV:G.
